# SDR SIMA20140615002

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 25,806 hours, 21,947 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 165610701P
- Condition: Separated
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRWC 687-XNA-01801 ITEM 1.  LG TIRE TREAD FAILURE INSPECTION & CHECK REQUIRED DUE TO NR 4 TIRE TREAD SEPARATION.  COMPLETED TREAD FAILURE INSPECTION IAW AMM 5-50-15.  OPERATIONS CHECK & FUNCTIONAL TEST GOOD.  R & R NR 4 MLG WHEEL ASSEMBLY IAW WC 32-700-11.
